# SDR SWIA201128310

- Difficulty date: October 20, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 23,537 hours, 19,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT IS BURNED OUT.  (FLT 6477)  RELAMPED EMERGENCY LIGHT.
